Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 

 

Corrigenda: ``Quadratic fields with four invariants divisible by $ 3$'' (Math. Comp. 27 (1973), 183-187) by Daniel Shanks and Richard Serafin


Author: Daniel Shanks
Journal: Math. Comp. 27 (1973), 1012
MSC: Primary 12A25; Secondary 12A50
DOI: https://doi.org/10.1090/S0025-5718-1973-0330098-2
Original Article: Math. Comp. 27 (1973), 183-187.
MathSciNet review: 0330098
Full-text PDF Free Access


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 12A25, 12A50

Retrieve articles in all journals with MSC: 12A25, 12A50


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1973-0330098-2
Article copyright: © Copyright 1973 American Mathematical Society